Differential and Integral Equations

Erratum: "Multiple periodic solutions of some nonlinear ordinary differential equations of higher order"

Miguel Race and Luis Sanchez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 547-549.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648445

Mathematical Reviews number (MathSciNet)
MR996761

Subjects
Primary: 34C25: Periodic solutions
Secondary: 34B15: Nonlinear boundary value problems

Citation

Race, Miguel; Sanchez, Luis. Erratum: "Multiple periodic solutions of some nonlinear ordinary differential equations of higher order". Differential Integral Equations 2 (1989), no. 4, 547--549. https://projecteuclid.org/euclid.die/1371648445


Export citation